MathSciNet Relay Station
MathSciNet bibliographic data
MR2989328 34A08 (26A33 34C10)
Vasundhara Devi, J.; Mc Rae, F. A.; Drici, Z. Variational Lyapunov method for fractional differential equations. Comput. Math. Appl. 64 (2012), no. 10, 2982–2989.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement